# SDR AWXA200501471

- Difficulty date: November 1, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- Engine: Ge CFM563B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C19 CHECK DISCOVERED DEBONDED AREA ON THE UPPER SURFACE OF THE LT OB FORE FLAP AT REPAIR DOUBLER, 88 INCHES FROM THE IB END.  MAINTENANCE REMOVED DEBONDED AREA AT REPAIR DOUBLER AND DAMAGED HONEYCOMB CORE ON THE LT OB FORE FLAP IAW SRM 51-70-10-2R4. FABRICATED REPLACEMENT CORE AND REPAIR DOUBLER IAW SRM 51-70-10-2R4.  BONDED FABRICATED REPAIR PARTS TO THE UPPER SURFACE OF THE LT OB FOREFLAP IAW SRM 51-70-10-2R4.
